Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rapidfire7

ACCUTANE 8 WEEKS! THIS SUCKS!

Recommended Posts

HEY GUYS

WELL I AM MALE/24..WHY I STILL GET DAMN ACNE AT THIS AGE IS BEYOND ME AND SUCKS LIKES HELL!

ANYWAY SINCE I STARTED ACCUTANE 8 WEEKS AGO STUFF HAS BEEN ALOT WORSE.

I WAS AWARE TO EXPECT AN INITIAL BREAKOUT BUT ITS STILL WORSE THAN EVER,

I WAS ON 40MG A DAY THE FIRST 6 WEEKS AND HAVE BEEN ON 60MG THE LAST 2.

THE JUMP IN DOSE HAS MADE THE SIDE EFFECTS WAY WORSE THAN THEY WERE BEFORE.

MY LIPS ARE SO CHAPPED ITS IS INSANE. EVEN IF I MOISTURISE WITHIN AN HOUR OR SO ITS BACK TO THE SAME.

I HAVE PEELING SCABS IN MY EARS. DO YOU THINK THIS IS A SIDE EFFECT OF ACCUTANE?

I AM STARTING TO GET IMPATIENT FOR RESULTS!

I WORK IN PROFESSIONAL ENVIRONMENT AND IT IS SO HUMILIATING WHEN I HAVE SHIT ALL OVER MY FACE, PEELING LIPS AND EARS I CANT FKN STAND IT.

SHOULD I SEE RESULTS VERY SOON?

PLEASE HELP ME I FEEL LIKE ABSOLUTE SHIT!

Share this post


Link to post
Share on other sites
HEY GUYS

WELL I AM MALE/24..WHY I STILL GET DAMN ACNE AT THIS AGE IS BEYOND ME AND SUCKS LIKES HELL!

ANYWAY SINCE I STARTED ACCUTANE 8 WEEKS AGO STUFF HAS BEEN ALOT WORSE.

I WAS AWARE TO EXPECT AN INITIAL BREAKOUT BUT ITS STILL WORSE THAN EVER,

I WAS ON 40MG A DAY THE FIRST 6 WEEKS AND HAVE BEEN ON 60MG THE LAST 2.

THE JUMP IN DOSE HAS MADE THE SIDE EFFECTS WAY WORSE THAN THEY WERE BEFORE.

MY LIPS ARE SO CHAPPED ITS IS INSANE. EVEN IF I MOISTURISE WITHIN AN HOUR OR SO ITS BACK TO THE SAME.

I HAVE PEELING SCABS IN MY EARS. DO YOU THINK THIS IS A SIDE EFFECT OF ACCUTANE?

I AM STARTING TO GET IMPATIENT FOR RESULTS!

I WORK IN PROFESSIONAL ENVIRONMENT AND IT IS SO HUMILIATING WHEN I HAVE SHIT ALL OVER MY FACE, PEELING LIPS AND EARS I CANT FKN STAND IT.

SHOULD I SEE RESULTS VERY SOON?

PLEASE HELP ME I FEEL LIKE ABSOLUTE SHIT!

Share this post


Link to post
Share on other sites

Hey, I am in week 7 and things are getting worse for me too. I'm 22 and just about to start my final work placement which is assessed so I feel really crappy being spotty and peely (I also have peeling ears!). I am just trying to get on with it, drinking a ton of water seems to help with the dryness - yesterday I drank 3 litres of water and today my lips are the best they have been in a long time.

Just think how much better you'l feel when it's all gone, and know you're not alone

Janey

Share this post


Link to post
Share on other sites
HEY GUYS

WELL I AM MALE/24..WHY I STILL GET DAMN ACNE AT THIS AGE IS BEYOND ME AND SUCKS LIKES HELL!

ANYWAY SINCE I STARTED ACCUTANE 8 WEEKS AGO STUFF HAS BEEN ALOT WORSE.

I WAS AWARE TO EXPECT AN INITIAL BREAKOUT BUT ITS STILL WORSE THAN EVER,

I WAS ON 40MG A DAY THE FIRST 6 WEEKS AND HAVE BEEN ON 60MG THE LAST 2.

THE JUMP IN DOSE HAS MADE THE SIDE EFFECTS WAY WORSE THAN THEY WERE BEFORE.

MY LIPS ARE SO CHAPPED ITS IS INSANE. EVEN IF I MOISTURISE WITHIN AN HOUR OR SO ITS BACK TO THE SAME.

I HAVE PEELING SCABS IN MY EARS. DO YOU THINK THIS IS A SIDE EFFECT OF ACCUTANE?

I AM STARTING TO GET IMPATIENT FOR RESULTS!

I WORK IN PROFESSIONAL ENVIRONMENT AND IT IS SO HUMILIATING WHEN I HAVE SHIT ALL OVER MY FACE, PEELING LIPS AND EARS I CANT FKN STAND IT.

SHOULD I SEE RESULTS VERY SOON?

PLEASE HELP ME I FEEL LIKE ABSOLUTE SHIT!

Share this post


Link to post
Share on other sites

For the lips use aquaphor right when you get out of the shower.

srsly it helps soo much.

My lips were horrible but now they look and feel pretty normal.

Share this post


Link to post
Share on other sites

Your still to early in the treatment to see good results. For your lips use Aquaphor. Or you could try Neosporin.

You will start seeing results later on. Chill for now.

Share this post


Link to post
Share on other sites

Stay calm bro. Paciene is with no doubt the trick for a tane treatment. I am on...let me see... day 85... 12 weeks. I that 8 week i was bad too. Stay calm... it will get better.

Share this post


Link to post
Share on other sites
HEY GUYS

WELL I AM MALE/24..WHY I STILL GET DAMN ACNE AT THIS AGE IS BEYOND ME AND SUCKS LIKES HELL!

ANYWAY SINCE I STARTED ACCUTANE 8 WEEKS AGO STUFF HAS BEEN ALOT WORSE.

I WAS AWARE TO EXPECT AN INITIAL BREAKOUT BUT ITS STILL WORSE THAN EVER,

I WAS ON 40MG A DAY THE FIRST 6 WEEKS AND HAVE BEEN ON 60MG THE LAST 2.

THE JUMP IN DOSE HAS MADE THE SIDE EFFECTS WAY WORSE THAN THEY WERE BEFORE.

MY LIPS ARE SO CHAPPED ITS IS INSANE. EVEN IF I MOISTURISE WITHIN AN HOUR OR SO ITS BACK TO THE SAME.

I HAVE PEELING SCABS IN MY EARS. DO YOU THINK THIS IS A SIDE EFFECT OF ACCUTANE?

I AM STARTING TO GET IMPATIENT FOR RESULTS!

I WORK IN PROFESSIONAL ENVIRONMENT AND IT IS SO HUMILIATING WHEN I HAVE SHIT ALL OVER MY FACE, PEELING LIPS AND EARS I CANT FKN STAND IT.

SHOULD I SEE RESULTS VERY SOON?

PLEASE HELP ME I FEEL LIKE ABSOLUTE SHIT!

Share this post


Link to post
Share on other sites

Hey... Thank you all for you kind replies.

Sorry for my outburst I was just in a shocking frame of mind that day.

I will go find me some Aquaphor and chill and be patient :)

Life has just been so hard for me.. You see as well as having acne I also suffer from psoriasis which is another nightmare for me :(. If it wasn't for my fkn bad skin I would be a very good looking guy with a lot of confidence but I have always and I mean always been held back by my bad skin...particularly with the opposite sex. The anger inside is like almost too much sometimes that I just feel like fkn cutting myself up... But I will never give in.. I feel I have been through the nightmares I at least wanna know what its like to feel normal once...

Any of you feel similar feelings?

Thanks again!

Share this post


Link to post
Share on other sites
Hey... Thank you all for you kind replies.

Sorry for my outburst I was just in a shocking frame of mind that day.

I will go find me some Aquaphor and chill and be patient :)

Life has just been so hard for me.. You see as well as having acne I also suffer from psoriasis which is another nightmare for me :(. If it wasn't for my fkn bad skin I would be a very good looking guy with a lot of confidence but I have always and I mean always been held back by my bad skin...particularly with the opposite sex. The anger inside is like almost too much sometimes that I just feel like fkn cutting myself up... But I will never give in.. I feel I have been through the nightmares I at least wanna know what its like to feel normal once...

Any of you feel similar feelings?

Thanks again!

Share this post


Link to post
Share on other sites

Yeah I'm on my 2nd week of accutane and it's gotten worse, but I guess we just have to be patient with it even though it sucks a big one. All i can say is don't drink while your on it cause I drank last night for my roomates 20th birthday and my acne got way worse

Share this post


Link to post
Share on other sites

Well tommorrow is 11 weeks on Tane and 7 of those weeks on 60mg (Im a 73 kg Male).

My skin is still crappy... A week or so ago it looked like it was starting to finally clear up and I felt so awesome and then BANG! A whole now lot of eruptions!! :evil: . So fukin frustrating!

I know some people still dont get results at this stage but I was kind of expecting I would and feel a little disheartened :(.. Anyway no option but to soldier on hey?

Share this post


Link to post
Share on other sites

i'm almost seven months on tane and i'm still breaking out all over the goddamn place. don't expect results anytime soon.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×